# SDR DHL9672201C

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, GUSSET CRACKED ON FWD SIDE OF FRAME BS 825 JUST ABOVE CENTER WING TANK, RIGHT SIDE.   FABRICATED AND INSTALLED NEW GUSSET PER SRM 51-10-1 AND 51-30-2, 4.5 INCHES BY 3 INCHES.
